Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: wellbutrin withdrawal?! ?! am_i_bipolar

Posted by Phillipa on May 26, 2008, at 23:42:32

In reply to wellbutrin withdrawal?! ?!, posted by am_i_bipolar on May 26, 2008, at 17:52:25

Could be chemistry changing as you say you are going through menopause and meds started acting differently when I too went through menopause. Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:831257
URL: http://www.dr-bob.org/babble/20080519/msgs/831331.html